# SDR CA031223006

- Difficulty date: December 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,131 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Socket
- Part number: 922230
- Condition: Cracked
- Location: Cylinder Head
- Component: Cylinder Head, Bombdr
- Component part number: 913426
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACKED DEVELOPED AROUND APPROX. .5000 THE CIRCUMFERENCE OF THE SOCKET ABOUT .2500 INCH BEYOND THE TREADS. THE LOCATION OF THE CRACK IS APPROX. COINCIDENTAL WITH THE START OF THE BEND IN THE SOCKET. COOLANT WAS NOTED LEAKING FROM THE CRACK.
